default search action
"A class of singularly perturbed quasilinear differential equations with ..."
Paul A. Farrell, Eugene O'Riordan, Grigorii I. Shishkin (2009)
- Paul A. Farrell, Eugene O'Riordan
, Grigorii I. Shishkin
:
A class of singularly perturbed quasilinear differential equations with interior layers. Math. Comput. 78(265): 103-127 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.